# SDR AALA202101079018

- Difficulty date: January 4, 2021
- Submitted: January 7, 2021
- Operation: Air carrier
- Aircraft: N801AW
- Make and model: Airbus A319-132
- Aircraft serial: 0889
- Aircraft time: 71,068 hours, 32,215 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: D5347209000500
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED.  CORROSION ON RAIL BEAM BETWEEN FR 64 AND FR 66 AT -Y1292.  REPLACED RAIL BEAM, PER SRM 53-41-15.
